# SDR UIEA2016082500704

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,035 hours, 16,926 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Condition: Not Seated
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: FORWARD EQ SUPPORT FAN 1.  DEFERRED IAW MEL 21-58-03-02-01, MDDR 69660 CAT-C 06SEP16, PLACARD INSTALLED.  RESEATED CONTROL CARD M990; M861.  OPS CHECK C/W IAW MM 21-58-00, MDDR 69660 CLEARED, PLACARD REMOVED.
